Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sore throat and loose motion after fever?

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for five days and have completed bed rest. Diagnosed soar throat. I have just taken two dozes and now i have lose motions. What should i do? Doctor asked me to have light food so i am having boiled rice, milk biscuits.age 37,maleheight 5,11, 90kg
Fri, 23 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
General & Family Physician 's  Response
Hello,

It may be due to stomach infection with sore throat. For further assessment you may require complete hemogram, stool analysis after physician consultation. Keep your self hydrated with oral rehydration solutions. Continue steam inhalation and Betadine gargle twice a day. Take hygienic food and water.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Shyam Kale
Family and general physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i am a 25 years old. few days before i was suffering from cold, cough and fever. I took the medicine Zathrin(contains azithromycin) for 3 days. My throat infection got cured, but i got loose motions. Pls tell how can i get well. because my health is going down because of this.

doctor1 MD

I am suffering from fever(99.5 F) for four days with sore throat,cough, sneezes followed by cold. Today there were loose motions. The doctor says it might be viral and has not prescribed anti-biotics on purpose. Should I go to work tomorrow? What should I eat? Thanks

doctor1 MD

Two days back my wife consulted a doctor for flu with fever and sore throat . She has been prescribed with antibiotics+ Vitamin B+ cough syrup + paracetamol+ medicine for gastritis . After she continued the medication she became well but started having frequent loose motion and nausea. Since the previous doctor is unavailable, we referred to another doctor who had instructed us to stop antibiotics and prescribed Lomotil (2 tabs) taken together and Nutrolin B (1-0-1 for 3 days). I refer for your advice whether she would be able to overcome her loose motion problem if she continues this medication?

Recent questions on  Ofloxacin

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on her face and feeling headache as well. Is it due to sideeffects caused by Levofloxacin? What needs to be done to cure face swelling. Thanks, MAnju

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for five days and have completed bed rest. Diagnosed soar throat. I have just taken two dozes and now i have lose motions. What should i do? Doctor asked me to have light food so i am having boiled rice, milk biscuits.age 37,maleheight 5,11, 90kg

doctor1 MD

My stomach is upset and stool is slightly thin and there is constant pain in the stomach. I have been prescribed by a local dotor to take 02 ofloxacin and ornidazole, dompan and meftal swpas. After taking the medicine I am feeling giddiness and uncomfortable. please advice.

doctor1 MD

Dear Doctor, My name Vivian, I am 24yrs old and I am female. Early this year, I started having discharges and a sharp pain when urinating with blood in my urine. The test said I had Ecoli. I was treated with ceftraixone and ofloxaicine. I felt better. But I have been having about three tiny growths around my clitoris and thet havent gone. they are still there. they are small and spiky and sting when touched. After a while, I repeated the test cos I still had some discharges, the test said I had heavy growth of staph aureus and I should take cefexine IV for seven days. I really havent heard about the drug and I dont want to take a lot of anti biotics. I was on my period when I had the test and I dont know of that was why it was heavy. in the list of drugs that the bacteria reacted to, Ofloxacin was there but it wasnt that strong for the bacteria as was cefexine(thats was the lab scientist told me). Is there anyother option than to take the cefexine again after taking ceftriaxone and ofloxacin? Why am I having growths around my clits and the growths neither grow bigger nor smaller? Can I take cranberry juice i place of the anti biotics? Please advice me extensively. Is it possible for UTI s to make u feel like nauseating? Expecting ur prompt reply. Thank you Doctor. My email is: YYYY@YYYY

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can...

doctor1 MD

I have been leaking a clear liquid from my rectum

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...